Complexity and directional entropy in two dimensions

Ryan Broderick*, Van Cyr, Bryna Kra

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We study the directional entropy of a dynamical system associated to a Z2 configuration in a finite alphabet. We show that under local assumptions on the complexity, either every direction has zero topological entropy or some direction is periodic. In particular, we show that all nonexpansive directions in a Z2 system with the same local assumptions have zero directional entropy.

Original languageEnglish (US)
Pages (from-to)135-162
Number of pages28
JournalIsrael Journal of Mathematics
Volume215
Issue number1
DOIs
StatePublished - Sep 1 2016

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Complexity and directional entropy in two dimensions'. Together they form a unique fingerprint.

Cite this